International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 6, Part A

New chaotic map and its application in encrypted color image


Author(s): Abdellatif JarJar

Abstract: This paper traces the process of constructing a new one-dimensional chaotic map, and will provide a simple application in color image encryption. The use of Sakovskii's theorem will make it possible to determine the existence of chaos and restrict all conditions to ensure the existence of this new sequence. In addition, the sensitivity to initial conditions will be proved by Lyapunov's index value. Similarly, the performance of this new chaotic map will be illustrated graphically and compared with other chaotic maps most commonly used in cryptography. Finally, a humble color image encryption application will show the power of this new chaotic map.


Pages: 27-39 | Views: 77 | Downloads: 1

Download Full Article: Click Here
How to cite this article:
Abdellatif JarJar. New chaotic map and its application in encrypted color image. Int J Stat Appl Math 2016;1(6):27-39.
Call for book chapter
International Journal of Statistics and Applied Mathematics